# SDR UPS06847696

- Difficulty date: July 13, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597830501
- Condition: Cracked
- Location: Fs 857 Lbl 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 LT MLG WHEEL WELL FRONT SPAR CAP STA 857 LBL 36 HAS A CRACK BETWEEN BOLTS.  REPAIRED LT MLG WHEEL WELL FRONT SPAR CAP AT STA 857 LBL 36 IAW SAA EA NR 008-5710-01-A0299, UPS EO NR DC8-5710-24870, DOUGLAS DWG SRO 8570009.
